Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients


Author: S. P. Khekalo
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 6.
Journal: St. Petersburg Math. J. 19 (2008), 1015-1028
MSC (2000): Primary 53A04; Secondary 52A40, 52A10
Published electronically: August 22, 2008
MathSciNet review: 2411965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper, all nontrivial Huygens stepwise gauge-equivalent deformations for a priori Huygens homogeneous differential operators with constant coefficients are described explicitly. A condition is obtained under which an operator in the class of stepwise gauge-equivalent operators is Huygens, and new examples are given of iso-Huygens deformations of radial homogeneous differential operators of higher order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 53A04, 52A40, 52A10

Retrieve articles in all journals with MSC (2000): 53A04, 52A40, 52A10


Additional Information

S. P. Khekalo
Affiliation: Kolomna State Pedagogical University, Russia
Email: fmf@kolomna.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-08-01034-0
PII: S 1061-0022(08)01034-0
Keywords: Hadamard problem, Huygens principle, homogeneous operators, deformations, Riesz kernels, gauge equivalence, stepwise gauge equivalence
Received by editor(s): September 21, 2007
Published electronically: August 22, 2008
Additional Notes: Supported by the president of RF (grant no. MK-2195.2007.1) and by RFBR (grant no. 07-01-00085).
Article copyright: © Copyright 2008 American Mathematical Society